# SDR GTIA2020062935212

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 21,708 hours, 9,827 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Deoiler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

"SUSPECTED ODOR IN FWD GALLEY SUPPLEMENTARY PROCEDURE FOR ELIMINATION OF ODOR/FUMES IN THE COCKPIT/CABIN APPLIED IAW COM2. 3.226.1. APPLIED T.S.M. 05-50-00-810-8  FOUND SLIGHT EVIDENCE OF ENG. OIL # 2 LEAKAGE AT DROILER ASSY IAW AMM: 76-30-31  PERFORMED DECONTAMINATION OF AC SYST.  PACK BURN.  PER AMM: 21-00-00-615. AIRCRAFT OF TO CONTINUE OPS. NO ODORS NOTED."
